Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: D. Revuz
Title: Markov chains
Additional book information: North-Holland Mathematical Library, vol. 11, North-Holland, Amsterdam; American Elsevier, New York, 1975, x + 336 pp., $35.50.

Review Information:

Reviewer: S. Orey
Journal: Bull. Amer. Math. Soc. 82 (1976), 700-702
DOI: https://doi.org/10.1090/S0002-9904-1976-14116-X